Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla response.
Jan 3, 2009

Thanks for all the great work you do here! I started meds(Atripla)this summer,June 13,after 3 years of being hiv+.My CD4 had dropped to 256,my viral load went up to a 3 year high of 34,000 and my percentage had dropped to 17% .My CD4 hovered in the 300 to 350 range for all 3 years,my % was always in the 20 to 23 range and my VL ranged between 9,000 and 20,000 all 3 years.My initial labs after 3 months where,CD4 300,VL undetectable and my % was 20.Just got my second set of labs yesterday(6 months since starting meds) and my CD4 has gone up to 360,still undetectable and my % has gone up to 22.I'm 47 years old and healthy and was wondering why my % had not jumped higher since my C4 has gone up over 100 in 6 months.Many thanks and have an awesome holiday season.

Response from Dr. Young

Thanks for sharing your results-- looks like you're well on track for immune system recovery.

Your CD4 percentage has gone from 17 to 22-- a 5 point increase in 6 months. Putting this a different way, you've had a 5/17- or about 30% increase in your CD4 levels-- exactly the same relative increase in the total CD4 counts (from 256 to 360; or about 100/250). These are outstanding increases.

So, carry on. Here's to an awesome 2009 to you.

BY



Previous
trizivir vs combivir
Next
Re: SO SO SO SAD

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement